# SDR MASA97150

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 20412
- Condition: Discharged
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN/COD - FLT 7708 - DURING CLIMB-OUT, MAIN BATTERY TEMPERATURE INCREASED RAPIDLY.  THE CREW TURNED THE BATTERY OFF PER THE QRH.  TEMPERATURE CONTINUED TO INCREASE ABOVE RED LINE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO LAR.  MAINTENANCE REMOVED AND REPLACED THE MAIN BATTERY, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
